# SDR SWAA991861

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- System (JASC): 2560 · Emergency Equipment
- Part: Girt
- Part number: 65C16820
- Condition: Out Of Position
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND ALL FOUR EVACUATION SLIDE GIRT ASSY'S EXTENDING OUT OF LIMITS.  ADJUSTED SLIDE ASSY'S PER MM.
